# SDR SWAA2020042032517

- Difficulty date: March 17, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,878 hours, 24,621 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN MULTIPLE AREAS ON AFT BULKHEAD TO FLOOR PANEL SUPPORT ANGLE AT FCB BS500D LBL20 TO RBL20 WL156. / REMOVED DAMAGED BKD SUPPORT ANGLE AND INSTALLED NEW BKD SUPPORT ANGLE AT BS 500D LBL 20 - RBL 20 WL 156 IAW SRM 51-40-02-0G-0 AND DWG 143A9481 AND 143A7500
